MathSciNet Relay Station
MathSciNet bibliographic data
MR2489164 60G22 (33C10 60E05 60G52 60J65)
Orsingher, Enzo; Beghin, Luisa Fractional diffusion equations and processes with randomly varying time. Ann. Probab. 37 (2009), no. 1, 206–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement